# SDR AALA981864

- Difficulty date: October 6, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N883AA
- Make and model: Boeing 727223
- Aircraft serial: 21522
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Bs 720
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND CORROSION OUTBOARD SIDE STRINGER 28 RT, STATION 720F.  BLENDED CORRODED FROM AREA INSTALLED REPAIR STRAP PER ESO 11697 DATED 9-2-98.  (M)
